# SDR DALA2023101908622

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 CRACK ON RH LOAD TRANSMITTING PROFIL LOC INTERNAL AREA EMERGENCY EXIT DOOR 834 PASSENGER CABIN. CORRECTIVE ACTION: REPAIRED PER ER/A 611986-14AD. (0023908)
